Vol. 3 No. 1 (2020): volume 3 Issue 1
Published:
2022-11-07
Articles
-
Existence of almost fixed points for random operators with application in game theory
Abstract views: 57 /
PDF downloads: 29
-
General iterative algorithm for solving system of variational inequality problems in real Banach spaces
Abstract views: 51 /
PDF downloads: 28
-
Modeling of Tumor-Immune Nonlinear Stochastic Dynamics with HSM
Abstract views: 65 /
PDF downloads: 29
-
Natural decomposition method and coupled systems of nonlinear fractional order partial differential equations
Abstract views: 83 /
PDF downloads: 73